# SDR DALA2023082806940

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN AT FWD CARGO DOOR BTW STA 402 TO STA 415 APROX AND Y=0. SUMMARY OF NRC 00103: INTERNAL SKIN (LOWER OUTER PAN) AT FWD CARGO DOOR BTW STA 402 TO STA 415 APROX WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 1 REPAIR 1. (LP #2938777)
